# SDR FDEA201503130915

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A539745262200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE SKIN BULGING, LOCATION FRAME 68, 17 INCHES - 26 INCHES FROM AFT BULK CARGO DOOR LOWER CUT OUT EDGE.  MEASURED SKIN AREA, A= 0.900" D= 0.045" B= 0.0" A & B DOES NOT MEET THE REQUIREMENTS IAW SRM-53-17-12.  REMOVED SKIN DAMAGE, HFEC AREA IAW NTM 51-10-08 WITH NO ADDITIONAL DAMAGE.  FABRICATED DOUBLER, LOCATED & DRILLED REPAIR PARTS.  INSTALLED REPAIR PARTS IAW-SRM-53-10-12.  TREATED & PRIMED AREA IAW-SRM-51-21-10.  PAINTED AREA IAW SRM-51-74-10, CLASSIFIED CAT B MAJOR.
